Upper and lower bounds for the p-angular distance in normed spaces with applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Upper and lower bounds for the p-angular distance in normed spaces with applications. Journal of Mathematical Inequalities, 8 (4). 947 - 961. ISSN 1846-579X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30277
DOI https://doi.org/10.7153/jmi-08-72
Official URL http://jmi.ele-math.com/08-72/Upper-and-lower-boun...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords nonzero vectors; inequality; normed linear space; norm inequalities; angular distance
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login